# SDR 08FDEA00894

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Departed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AILERON UPPER SKIN HAS NUMEROUS DENTS.  MEASURED DEPTH IS .056.   FOUND TO BE WITHIN LIMITS IAW SRM 51-80-01;  PROCEDURE "F"  PG 1  VOL II.  MINOR REPAIR
